# SDR K11A201991172401

- Difficulty date: July 15, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,343 hours, 48,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF AIRSTAIRS LIGHTNING HOLE CRACKED @ STA 1293 RBL 20.5.
